Journal article icon

Journal article

MANIFOLDS WITH MANY COMPLEX STRUCTURES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qmath/46.2.169

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
QUARTERLY JOURNAL OF MATHEMATICS
Volume:
46
Issue:
182
Pages:
169-184
Publication date:
1995-06-05
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
URN:
uuid:52a2f8ca-0b34-4fbb-bd8f-4bc3b7c9f6d8
Source identifiers:
1582
Local pid:
pubs:1582

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP